# SDR CALA2024110601047

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 71,689 hours, 30,072 cycles
- System (JASC): 5200 · Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2L ECAM UPON LANDING. DOOR SHOWED OPEN ON DOORS SYNOPTIC PAGE. DOOR WAS VERIFIIED DOOR 2R INDICATED PER PFR AND LAST LEG RPT. PLACED DOOR 2R ECAM INDICATION ON MEL 5270AV. REQUIRES TO BE CHECKED BEFORE EA. DEPARTURE. .APPROVED PLACED DOOR 2R ECAM INDICATION ON MEL 5270AV; REQUIRES MX TO VERIFY CLOSED AND LOCKED BEFORE EACH FLIGHT. CYCLED DOOR 2L FROM LOCKED TO UNLOCKED POSITION SEVERAL TIMES, COULD NOT DUPLICATE FAULT. THE DOOR INDICATION ON THE ECAM DOOR PAGE TESTED GOOD. REF TSM TASK 52-13-00-810-804-A.
